Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 408492, 6 pages
http://dx.doi.org/10.1155/2014/408492
Research Article

The Representation of Circular Arc by Using Rational Cubic Timmer Curve

1Department of Mathematics, University of Sargodha, 40100 Sargodha, Pakistan
2School of Mathematical Sciences, Universiti Sains Malaysia, 11800 Penang, Malaysia

Received 24 June 2013; Accepted 12 December 2013; Published 16 January 2014

Academic Editor: Metin O. Kaya

Copyright © 2014 Muhammad Abbas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Abbas, Norhidayah Ramli, Ahmad Abd. Majid, and Jamaludin Md. Ali, “The Representation of Circular Arc by Using Rational Cubic Timmer Curve,” Mathematical Problems in Engineering, vol. 2014, Article ID 408492, 6 pages, 2014. https://doi.org/10.1155/2014/408492.